Convergence analysis of a coupled method for time-dependent convection-diffusion equations
Version of Record online: 4 SEP 2013
Copyright © 2013 Wiley Periodicals, Inc.
Numerical Methods for Partial Differential Equations
Volume 30, Issue 1, pages 133–157, January 2014
How to Cite
Riviere, B. and Yang, X. (2014), Convergence analysis of a coupled method for time-dependent convection-diffusion equations. Numer. Methods Partial Differential Eq., 30: 133–157. doi: 10.1002/num.21800
- Issue online: 27 NOV 2013
- Version of Record online: 4 SEP 2013
- Manuscript Accepted: 22 APR 2013
- Manuscript Received: 4 DEC 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!